HLamb, thanks for the heads up, I will check it out with the doc...the Ibuprufen was my idea, and maybe not a good one:) I think I would give up the Valium before the Tramadol....even with 10mg it's still very tight in the prostate.
Thanks Mark, I'm actually happy to see some symptoms...let's me know it is doing the job.
Hey Warrentug, glad you are doing fine. Listen, I hate acting like a doctor but you are making two mistakes with Ibuprofen. One, all things like aspirin, Ibuprofen, naprosyn causes bleeding. You can't take that before an operation or while on BCG. Second, one of the reasons that BCG works is that it creates inflamation along with leokocytes, white blood cells, etc. When you take an anti-inflamatory like ibuprofen you are stopping the inflamation and that is part of what is killing the cancer cells. Don't take vitamin E. It also will cause more bleeding. Take your vitamin C and D to keep up your immune system. Well, I ended up sounding like a doctor after all...but what I am telling you is accurate. Keep us posted. HLamb
8 years 3 months ago - 8 years 3 months ago#41792by warrentug
I'm doing my 5th treatment tomorrow, so far so good. I did have to take a week off in between the 3rd and 4th because of too much blood and "maybe" an infection. I'm glad the doctor was careful, he said that when he did his residency they had a patient die from the BCG, so he is very careful with it.
I only have bleeding for a couple days and no flu like symptoms, knock on wood! A hour before I head in I load up on a couple Valiums, a handful of Ibuprofen and a couple Tramadol, that does the trick. I made the mistake once of waiting to long to take my meds and paid for it on the table, oh well. Any how, I hope it works as well for me as it has for all of you.